# SDR COEA2012011111801

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53671311210
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR: REMOVED STRUCTURE TO FOM FOR FRAME 37.  FABRICATED AND INSTALLED STRINGER CLIP FRAME 37 AND STRINGER 15R IAW ATR72 SRM.  RE-INSTALLED UPPER AND LOWER INTERCOSTAL AT FR 37 STR 9 AND LOWER INTERCOSTAL AT FR 37 STR 11 AND LOWER INTERCOSTAL AT FR 37 STR 13,
